# SDR CA151201019

- Difficulty date: June 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: 355CE03Y06
- Condition: Damaged
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED TO BOMBARDIER FIELD SERVICE THAT THE LEFT ESSENTIAL AND MAIN ELECTRICAL BUS (L ESS BUS FAIL, L MAIN BUS FAIL) CAUTION MESSAGE WAS POSTED ON EICAS AFTER DEPARTURE. THE FLIGHT CREW FOLLOWED THE AIRPLANE FLIGHT MANUAL PROCEDURES AND LANDED SAFELY. A POST INCIDENT OBSERVATION BY THE AUTHORITIES NOTED THAT THE ELECTRICAL FAULT CAUSED THE CVR AND FDR NOT TO RECORD ANY DATA. THE OPERATOR INSPECTED THE ELECTRICAL SYSTEM AND FOUND A PROTECTION PCB CARD FAILURE AND REPLACED THE CARD.
